01-10-2004, 12:46 PM #1New Member
- Join Date
- Jan 2004
My first REAL cycle(sust, deca, clenbuterol)...I need input!
Hey everybody. I'm new to the board so as you may guess I have alot of questions. First off, this is my first cycle with actual steroids . I have taken 3 cycles of prohoromones with decent success. I am 21 and a college student. 6'4", 255, 12% bf.
OK, ive heard nothing but bad things about Loeffler Sust., but unfortunately thats all i could get my hands on. I plan on taking 15 mL in a pyramid form over the course of 6-8 weeks with a stack of QV deca 300 (20 mL in same pattern, but may not use all of it).
Do you think this will bring about good results? Im also planning on throwing in an oral andro such as a 1AD or a Testobal. I was also thinking about adding an anti-estrogen, but I heard that Nolvadex shouldnt be used with deca because it weakens its effect. I do have a fear of bitchtits, so i would like to fend off estrogen as well as possible. Any suggestions?
After cycle, I bought a 6 week supply of clenbuterol . Does anyone have any experience with dosages and when to start using this?
Sorry that Ive asked so many **** questions! Thanks for the input and help though.
01-10-2004, 01:02 PM #2Originally Posted by Virge
no need to pyramid anything....
imo run the sus at atleast 500mg/week, actually needs to be at 750 with an amp eod......if you only have 15 ml, you would need to hold off till you get more....
mixing pro-hormones and gear not a good idea, waste of money.....dbol weeks 1-4 at 35mg/ed a better option....
hold the deca for a 2nd cycle....and it converts to progesterone so anti-e useless on deca....also, nolvladex will not hamper gains of deca, or other as for that matter...
start clen with your pct
01-10-2004, 03:27 PM #3New Member
- Join Date
- Jan 2004
01-10-2004, 03:38 PM #4
01-10-2004, 03:38 PM #5
01-10-2004, 10:54 PM #6
not to burst your bubble bro, but i TRIED loeffler sus and it sucked hard!! that **** must have a pretty high BA content because it hurt like hell for about a week after each injection.i got the sustanon flu as well. it's the only sus that's ever given me a problem.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)